# SDR 2025FA0000625

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Aircraft: N922TR
- Make and model: Beech 400BEECH
- Aircraft serial: RJ44
- Aircraft time: 8,989 hours, 8,753 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE PILOT SELECTED GEAR DOWN AND RECEIVED THREE GREEN AND A RED INDICATION.  THE PILOT ELECTED TO FLY BY THE TOWER FOR VISUAL OF THE GEAR DOWN.  THE TOWER CONFIRMED THE GEAR WAS DOWN.  DURING THE DOWNWIND PHASE OF FLIGHT THE RED LIGHT EXTINGUISHED AND THE PILOT LANDED NORMALLY.
